# SDR C2XA10IA230

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,519 hours, 17,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3025, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAILURE MESSAGE ON EICAS AT APPROXIMATELY 200FT DURING LANDING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
